# SDR CA120627013

- Difficulty date: June 27, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: 212076005111
- Condition: No Test
- Location: Hydraulic
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) SERVO RECEIVED FROM OPERATOR AS ZERO TIME SINCE O/H.  THE SERVO WAS FUNCTIONALLY TESTED PRIOR TO DISASSEMBLY. HYDRAULIC PRESSURE WAS APPLIED AND LOWER CYLINDER AUTOMATICALL WENT TO FULL EXTEND AND UPPER PISTON TO FULLY RETRACT WITH LEVER IN NEUTRAL POSITION.  REQUIREMENT IS UPPER AND LOWER PISTONS SHOULD NOT MOVE WHEN INPUT LEVER IS IN NEUTRAL. INPUT LEVER MOVED TO RETRACT LOWER PISTION AND EXTEND UPPER PISTON.  LOWER PISTION DID NOT MOVE, UPPER PISTON MOVED SLOWLY TO THE EXTEND POSITION. NO MATTER WHICH POSITION THE INPUT LEVER WAS PLACED THE LOWER PISTON DID NOT MOVE FROM THE FULLY EXTEDED POSITION AND THE UPPER PISTON ALWAYS MOVED FAST TO THE RETRACT POSITION.  THE TIMING ON THIS SERVO WAS NOT PROPERLY ADJUSTED AT O/H.  THE SERVO WAS IDENTIFIED AS A-111 SERVO HOWEVER THE SUPPORT BRACKET AND IDLER LINK ARE INCORRECT FOR THIS PN.  ON DISSSEMBLY IT WAS FOUND THAT THE SPOOL AND SLEEVE ASSY WAS ALSO ONCORRECT FOR THIS PN. THIS SERVO IS A 212-076-005-101 INCORRECTLY IDENTIFIED AS 212-076-005-111.
